Journal of the Mathematical Society of Japan

On the theory of ordinal numbers

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 9, Number 1 (1957), 93-113.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261154153

Digital Object Identifier
doi:10.2969/jmsj/00910093

Mathematical Reviews number (MathSciNet)
MR0086751

Zentralblatt MATH identifier
0084.00804

Subjects
Primary: 02.0X

Citation

TAKEUTI, Gaisi. On the theory of ordinal numbers. J. Math. Soc. Japan 9 (1957), no. 1, 93--113. doi:10.2969/jmsj/00910093. https://projecteuclid.org/euclid.jmsj/1261154153


Export citation